Related Experiment Video
Updated: Feb 14, 2026

Nerve Excitability Assessment in Chemotherapy-induced Neurotoxicity
Published on: April 26, 2012
Chemotherapy-induced response of liver hemangiomas in a patient with a germ cell tumor: a case report
N Arévalo1, R Méndez1, A Manzano2
1Servicio de Radiodiagnóstico, Hospital Universitario Clínico San Carlos, Madrid, España.
Abstract:
Liver hemangiomas are the most common benign primary tumors of the liver. Due to their high prevalence, incidental finding of hemangiomas during radiological workup of oncologic patients is not uncommon. We present the case of a patient diagnosed of an ovarian immature teratoma and hepatic lesions with typical radiological appearance of hemangiomas that decreased in size during adjuvant chemotherapy with BEP regimen (cisplatin, etoposide and bleomycin). Chemotherapy-induced shrinkage of hepatic hemangiomas can mimic the response of liver metastases to chemotherapy and may induce erroneous interpretations. The purpose of this report is to describe a chemotherapy-induced response of liver hemangiomas, especially when BEP combination is used. To date this observation has been barely reported in the literature and, to our knowledge, this is the first documented case of chemotherapy-induced response of liver hemangiomas in a patient diagnosed of an ovarian immature teratoma.
More Related Videos
09:53Labeling of Breast Cancer Patient-derived Xenografts with Traceable Reporters for Tumor Growth and Metastasis Studies
Published on: November 30, 2016
08:15A Hepatocellular Cancer Patient-Derived Organoid Xenograft Model to Investigate Impact of Liver Regeneration on Tumor Growth
Published on: February 2, 2024
Related Concept Videos
Chemotherapy-Induced Nausea and Vomiting: Cannabinoids
Two synthetic agonists of THC,...
Chemotherapy-Induced Nausea and Vomiting: Dopamine Receptor Antagonists
Phenothiazines, such as prochlorperazine...
Data Reporting and Recording
Chemotherapy-Induced Nausea and Vomiting: 5-HT3 Receptor Antagonists
Chemotherapy-Induced Nausea and Vomiting: Neurokinin-1 Receptor Antagonists
Induced Pluripotent Stem Cells